Hiroshima Mathematical Journal

Codivisorial and divisorial modules over completely integrally closed domains. II

Mieo Nishi and Mitsuo Shinagawa

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 5, Number 3 (1975), 461-471.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136539

Digital Object Identifier
doi:10.32917/hmj/1206136539

Mathematical Reviews number (MathSciNet)
MR0404248

Zentralblatt MATH identifier
0335.13002

Subjects
Primary: 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations

Citation

Nishi, Mieo; Shinagawa, Mitsuo. Codivisorial and divisorial modules over completely integrally closed domains. II. Hiroshima Math. J. 5 (1975), no. 3, 461--471. doi:10.32917/hmj/1206136539. https://projecteuclid.org/euclid.hmj/1206136539


Export citation

References

  • [1] H. BASS, Algebraic K-theory, Benjamin, New York, 1968.
  • [2] I. BECK, Injective modules over a Krull domain, J. Algebra, 17(1971), 116-131.
  • [3] N. BOURBAKI, Elements de mathematique, Algebre commutative, Chapitre 7, Hermann, Paris, 1965.
  • [4] R. M. FOSSUM, The divisor class group of a Krull domain, Springer-Verlag, Berlin- Heiderberg-New York, 1973.
  • [5] M. NOSHI and M. SHINAGAWA, Codivisorial and divisorial modules over completely integrally closed domains (I), to appear.

See also

  • Part I: Mieo Nishi, Mitsuo Shinagawa. Codivisorial and divisorial modules over completely integrally closed domains. I. Hiroshima Math. J., Volume 5, Number 2, (1975), 269--292.